# SDR USAASB98277

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 6990299
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 2054 - AFTER TAKEOFF, CREW REPORTED A LOUD AIR LEAK FROM THE FORWARD MAIN ENTRY DOOR.  AT ABOUT FL200, CAPTAIN ELECTED TO RETURN TO FIELD AT PHL.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD MAIN ENTRY DOOR LOWER HINGE SEAL DAMAGED.  REPLACED LOWER HINGE SEAL AND RIGGED/ADJUSTED DOOR IN ASSOCIATION WITH MM.  OPERATIONAL CHECK GOOD.  PRESSURIZED AIRCRAFT.  PRESSURIZATION CHECK GOOD.  NO LEAKS NOTED.  (M)
